Restoration of symmetry by radiative corrections

Rajaraman, R. ; Raj Lakshmi, M. (1981) Restoration of symmetry by radiative corrections Physical Review D - Particles, Fields, Gravitation and Cosmology, 23 (10). pp. 2399-2407. ISSN 1550-7998

Full text not available from this repository.

Official URL:

Related URL:


It is shown using an explicit model that radiative corrections can restore the symmetry of a system which may appear to be broken at the classical level. This is the reverse of the phenomenon demonstrated by Coleman and Weinberg. Our model is different from theirs, but the techniques are the same. The calculations are done up to the two-loop level and it is shown that the two-loop contribution is much smaller than the one-loop contribution, indicating good convergence of the loop expansion.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:56077
Deposited On:22 Aug 2011 12:44
Last Modified:22 Aug 2011 12:44

Repository Staff Only: item control page